MathSciNet Relay Station
MathSciNet bibliographic data
MR2270087 34B16 (34B15)
Han, Guodong; Wu, Ying Nontrivial solutions of singular two-point boundary value problems with sign-changing nonlinear terms. J. Math. Anal. Appl. 325 (2007), no. 2, 1327–1338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement